Registrations are closed


Registrations have now closed for the Kowen Moonlighter 2019. Our next event will be Kowen New Years Resolution Run on Sunday 19th January 2020. Look forward to seeing you there. For more information please visit our website https://kowen-trail-run.com/

Organiser

Wamboin Trail Runners Inc

Date:

Saturday, 7 September 2019

Location:

Wamboin Community Hall, 112 Bingley Way, Wamboin


Registration closes on:

Friday, 6 September 2019 at 5:00 AM - (GMT+10:00) Canberra, Melbourne, Sydney

https://drive.google.com/open?id=1BhaoGhN6yKtmUFSSPKkpEWHgGOd_wTg5Welcome to the Kowen Moonlighter 2019

The Team Captain is responsible for completing the Relay 12 Hr Ultra Marathon team registration.

Event Program

All races start and finish at the Wamboin Community Hall, 112 Bingley Way, Wamboin 2620

The 12 hour solo ultra marathon where individuals will run the 7.55 km loop from 6:00 pm to 6:00 am.

The 12 hour relay ultra marathon where teams of two to four runners will run the 7.55 km loop from 6:00 pm to 6:00 am.

The 6 hour solo ultra marathon where individuals will run the 7.55 km loop from 6:00 pm to 12:00 am.

Three shorter distance races are also available:

  • A Single loop of 7.55 km starting at 6:30 pm or
  • A Double loop totalling 15.10 km starting at 6:30 pm or
  • A Triple loop totalling 22.65 km starting at 6:00 pm.

 

4:00 pm

Registration/Gear check opens

5:40 pm

Pre-race briefing – Triple loop and ultra marathons

6:00 pm

Start - Triple loop and ultra marathons

6:10 pm

Pre-race briefing – Single and double loop

6:30 pm

Start - Single and double loop

8:30 pm

Presentations - Single, double and triple loop

12:00 am

Finish - 6 hour ultra marathon

12:30 am

Presentation - 6 hour ultra marathon

6:00 am

Finish – 12 hour ultra marathon

7:00 am

Presentation – 12 hour ultra marathon

 

Mandatory gear

All participants must carry the following mandatory gear for safety reasons. There are extra items that the ultra marathon runners (solo or relay) must have access to in case of bad weather. All entrants will participate in a mandatory gear check on the day of the event to show they have all the required gear before being allowed to register and collect their race number.

Short events (Single, double and triple loop)

  • Water container
  • Mobile phone (with race director 0408 234 126 saved in case of an emergency)
  • Space blanket
  • Head lamp or torch (to be carried at all times)
  • Hi vis reflective safety vest (to be warn at all times)

    Ultra marathon runners (6 and 12 hour)

  • To be carried at all times
    • Water container (to be carried at all times)
    • Mobile phone (to be carried at all times)
      • (with race director 0408 234 126 saved in case of an emergency)
    • Space blanket (to be carried at all times)
    • Head lamp or torch (to be carried at all times)
    • Hi vis reflective safety vest (to be warn at all times)

       

  • Either carry or have access to in a drop bag
    • Spare torch/head lamp or batteries
    • Gloves
    • Long sleeve thermals
    • Beanie/buff
    • Rain jacket
    • Rain pants

To see who has already registered,  Participant list

For race information pack, Race information pack